BodyRecomposition Support Forums  

Go Back   BodyRecomposition Support Forums > General information > Supplements
Register FAQ Members List Calendar Search Today's Posts Mark Forums Read

Reply
Thread Tools Display Modes
  #1011  
Unread 06-28-2014, 04:08 AM
Taytay100 Taytay100 is offline
Senior Member
 
Join Date: Jun 2014
Posts: 223
Default

Thanks primal, and can i also ask.. when are you supposed to start feeling sides? I've been on 200mg for two nights now, i feel slightly warmer (could be placebo) but nothing drastic which everyone claims. Do the sweats and lethargy occur once the DNP builds up in your system and the dose increases?
Reply With Quote
  #1012  
Unread 06-28-2014, 07:01 AM
RTBoss RTBoss is offline
Junior Member
 
Join Date: Jun 2014
Posts: 14
Default

[quote=Taytay100;263251] Do the sweats and lethargy occur once the DNP builds up in your system and the dose increases?[/QUOTE

Wait until after day 5. This stuff has a 36+ hour half life, so each dose builds upon the last dose in your system. Like Primalkid said, reevaluate at day 6-7 if you want to add more.
Reply With Quote
  #1013  
Unread 06-28-2014, 02:19 PM
Primalkid Primalkid is offline
Banned
 
Join Date: Sep 2012
Posts: 2,239
Default

Quote:
Originally Posted by Taytay100 View Post
Thanks primal, and can i also ask.. when are you supposed to start feeling sides? I've been on 200mg for two nights now, i feel slightly warmer (could be placebo) but nothing drastic which everyone claims. Do the sweats and lethargy occur once the DNP builds up in your system and the dose increases?
Not everyone reacts the same, and you should not use side-effects as a measure of effectiveness. DNP works, period. Just because you don't sweat or get warm does not mean otherwise; perhaps your body is just able to more easily dissipate the heat. For what it's worth, I got up to about 600mg daily and didn't have any side-effects other than an occasional night-sweat.
Reply With Quote
  #1014  
Unread 06-28-2014, 02:35 PM
Taytay100 Taytay100 is offline
Senior Member
 
Join Date: Jun 2014
Posts: 223
Default

Hahahaa so lucky that you don't have to endure the sides man! Hope im the same.. i shall find out in the next few days i believe.. You can follow my progress im logging it as of now
Reply With Quote
  #1015  
Unread 06-28-2014, 05:25 PM
galute galute is offline
Junior Member
 
Join Date: Jun 2014
Posts: 7
Default

Quote:
Originally Posted by Taytay100 View Post
Hey guys, i've got a question regarding dosing and how quickly one should build up. I've started 200mg a day.. now is it okay to jump to 400 the next day or should i spend a few days at 200?
you will know when you have hit toooo much

400 for most GUYS is ok
Reply With Quote
  #1016  
Unread 06-30-2014, 12:40 PM
galute galute is offline
Junior Member
 
Join Date: Jun 2014
Posts: 7
Smile

If you google 'how not to FUP (spelled out) on DNP' there is a good and very long thread. Concilator has posts in it(as I remember its been a few yrs since Ive read this).
Have fun

Last edited by galute : 06-30-2014 at 12:43 PM.
Reply With Quote
  #1017  
Unread 07-01-2014, 04:37 AM
Taytay100 Taytay100 is offline
Senior Member
 
Join Date: Jun 2014
Posts: 223
Default

Anyone know why DNP causes so much water retention? Im on day 5, look like absolute I need to read the rules post.I need to read the rules post.I need to read the rules post.I need to read the rules post. and weigh heaver than when i started lol
Reply With Quote
  #1018  
Unread 07-01-2014, 06:27 AM
LightCrow LightCrow is offline
Senior Member
 
Join Date: Dec 2009
Posts: 976
Default

Quote:
Originally Posted by Taytay100 View Post
Anyone know why DNP causes so much water retention? Im on day 5, look like absolute I need to read the rules post.I need to read the rules post.I need to read the rules post.I need to read the rules post. and weigh heaver than when i started lol
What's your diet like? My experience is similar if I keep carbs high, but on keto water retention is non-existant and weight loss is fairly predictable most days.
Reply With Quote
  #1019  
Unread 07-01-2014, 06:35 AM
weaka weaka is offline
Junior Member
 
Join Date: May 2014
Posts: 9
Default

Well today i got the package from ms.li. he said he was in the hospital and couldnt response my emails.
It was seized in the customs but after 3 hours of telling them it was from a personal research it was released.

The problem is the paper inside the package, it has an chinnese "Certification for safe transport of chemical goods" and its signed. but the name of the product its 2-methoxy-5-nitrophenol and not 2,4-dinitrophenol i dont if its the same or its a mistake. theres nothing in the web about this product, and i dont want to be the one who test it.

what do you guys think? i have sent ms li an email but it can take several days till he responses.


thx

pics:
https://www.dropbox.com/s/tfzhxq8hfq...701_151142.jpg
https://www.dropbox.com/s/yqvhk3eh8i...701_151111.jpg
Reply With Quote
  #1020  
Unread 07-01-2014, 07:46 AM
galute galute is offline
Junior Member
 
Join Date: Jun 2014
Posts: 7
Default

put up a pic of the powder.
it should be bright yellow and stain everything it touches.
Reply With Quote
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump


All times are GMT -6. The time now is 02:50 PM.


Powered by vBulletin® Version 3.6.8
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.